A 24-year-old female asked:
on yasmin (drospirenone and ethinyl estradiol) 1yr...now started bleeding between periods. do i need to see a doctor or is this normal?
1 doctor answer • 1 doctor weighed in
Obstetrics and Gynecology 27 years experience
Not "normal": Break-through bleeding in-between periods while on a birth-control pill is annoying. As if once a month weren't enough! Fortunately you are still protected from pregnancy. If it is persistent, you might want to switch to a different birth-control formulation. You should always see your Gyn if you are having bleeding that is unusual for you. Best wishes!
Last updated Mar 10, 2020
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$15 per month
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.